If you recall, I took myself off of the Fenofibrate (Tricor) my new doctor had prescribed for me last week after it started causing the muscle/joint pain I always experience when I try statins and/or other cholesterol reducing medications. I emailed my doctor and told him I was going to stop taking it. I had also told him that when I was in his office a week ago.
Well this morning the nurse in my doctor's office called me. She said the doctor wanted me to start taking flush Niacin. I told her, as I had told him last week, that I had tried using flush Niacin about 2 years ago and that I was told by the doctor I had at that time that Niacin does not lower cholesterol unless you take very high amounts of it. I can take up to 250MG before it too gives me the muscle/joint pain.
Then she said the doctor also wanted me to start taking low-dose aspirin. I had told the doctor that I've been taking low-dose aspirin for almost 4 years.
So now we are back to square one. I have once again started taking Bayer Heart Health Advantage to see if it helps. They still want me to watch my diet and do the blood work the doctor ordered for February.